# SDR COEA2010102958803

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671217372
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK / LEVEL 2 CORROSION:  LT AFT PAX/CREW DOOR THRESHOLD PLATE HAS AREAS OF CORROSION ON TOP & BOTTOM SURFACES.  REMOVED CORROSION IAW ATR72 SRM 51-21-42, REVISION 78 AND ATR72 SRM 51-21-58 REVISION 78.  FOUND TO BE OUT OF LIMITS.  REPLACED THRESHOLD WITH OEM REPLACEMENT.
